Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 654820, 7 pages
http://dx.doi.org/10.1155/2008/654820
Research Article

Resolution of First- and Second-Order Linear Differential Equations with Periodic Inputs by a Computer Algebra System

1Departamento de Matemática Aplicada, Centro Politécnico Superior (CPS), Universidad de Zaragoza, 50015 Zaragoza, Spain
2Departamento de Matemática Aplicada, Escuela Técnica Superior de Ingenieros Agrónomos (ETSIA), and (IUMPA), Universidad Politécnica de Valencia, 46022 Valencia, Spain
3Departamento de Matemática Aplicada, Escuela Técnica Superior de Ingeniería del Diseño (ETSID), and Instituto Universitario de Matemática Pura y Aplicada (IUMPA), Universidad Politécnica de Valencia, 46022 Valencia, Spain

Received 16 June 2008; Accepted 26 July 2008

Academic Editor: Carlo Cattani

Copyright © 2008 M. Legua et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Legua, I. Morales, and L. M. Sánchez Ruiz, “Resolution of First- and Second-Order Linear Differential Equations with Periodic Inputs by a Computer Algebra System,” Mathematical Problems in Engineering, vol. 2008, Article ID 654820, 7 pages, 2008. https://doi.org/10.1155/2008/654820.